# SDR UPS05M43843

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OXYGEN BOTTLE LOW 7.5.  REMOVED AND REPLACED NR 4 OXYGEN BOTTLE PER MM 35-11-01, LEAK CK GOOD.
